# SDR MALA975468

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3323 - AFTER DEPARTURE, CREW NOTED SMELL OF SMOKE IN CABIN.  VERIFIED PROBLEM TO BE CAUSED FROM AFT FREON AIR CONDITIONING FAN MOTOR.  DEFERRED SUPPLEMENTAL AIR CONDITIONING SYSTEM PER 25-60-5-12.  (X)
